# SDR 9627201153

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ENGINE NR 2 AMBER REVERSE UNLOCK LIGHT ANNUNCIATED.  TAKEOFF ABORTED AT 120 KNOTS.  MAINTENANCE PERFORMED REJECTED TAKEOFF INSPECTION, NO DAMAGE FOUND.  REVERSER ON MEL.
